# SDR SWAA2022032132043

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VAPOR BARRIER HAS CRACK EMITTING FROM TEMPORARY REPAIR. AT STA 663. / REPAIRED LEFT HANDVAPOR BARRIER (STA 663) IAW B737 - SRM 51-70-04-2R-10 AND SRM 51-70-4-2R-0 AND SRM 57-10-10-2R-2.
